Advertisement

Acta Applicandae Mathematica

, Volume 75, Issue 1–3, pp 183–194 | Cite as

Monodromy of Variations of Hodge Structure

  • C. A. M. Peters
  • J. H. M. Steenbrink
Article

Abstract

We present a survey of the properties of the monodromy of local systems on quasi-projective varieties which underlie a variation of Hodge structure. In the last section, a less widely known version of a Noether–Lefschetz-type theorem is discussed.

variation of Hodge structure monodromy group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    André, Y.: Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part, Compositio Math. 82 (1992), 1–24.Google Scholar
  2. 2.
    Cattani, E., Deligne, P. and Kaplan, A.: On the locus of Hodge classes, J. Amer. Math. Soc. 8 (1995), 483–506.Google Scholar
  3. 3.
    Deligne, P.: Équations différentielles à points singuliers réguliers, Lecture Notes in Math. 163, Springer, New York, 1970.Google Scholar
  4. 4.
    Deligne, P.: Théorie de Hodge II, Publ. Math. IHES 40 (1971), 5–57.Google Scholar
  5. 5.
    Deligne, P.: Intersections complètes, In: SGA 7, Exposé XI, Lecture Notes in Math. 340, Springer, New York, 1973, pp. 39–61.Google Scholar
  6. 6.
    Deligne, P: La conjecture de Weil pour les surfaces K3, Invent. Math. 15 (1972), 206–226.Google Scholar
  7. 7.
    Deligne, P.: La conjecture de Weil II, Publ. Math. IHES 52 (1980), 137–252.Google Scholar
  8. 8.
    Deligne, P.: Un théorème de finitude pour la monodromie, In: Discrete Groups in Geometry and Analysis (New Haven, Conn., 1984), Progr. Math. 67, Birkhäuser, Boston, 1987, pp. 1–19.Google Scholar
  9. 9.
    Deligne, P. (Notes by J. Milne): Hodge cycles on Abelian varieties, In: Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Math. 900, Springer, New York, 1982, pp. 9–100.Google Scholar
  10. 10.
    Griffiths, P. A.: Periods of integrals on algebraic manifolds III, Publ. Math. IHES 38 (1970), 125–180.Google Scholar
  11. 11.
    Hartshorne, R.: Ample Subvarieties of Algebraic Varieties, Lecture Notes in Math. 156, Springer, New York, 1970.Google Scholar
  12. 12.
    Kampen, E. R. van: On the fundamental group of an algebraic curve, Amer. J. Math. 55 (1933), 255–260.Google Scholar
  13. 13.
    Peters, C. A. M. and Steenbrink, J. H. M.: Infinitesimal variations of Hodge structure and the generic Torelli problem for projective hypersurfaces, In: K. Ueno (ed.), Classification of Algebraic and Analytic Manifolds, Progr. in Math. 39, Birkhäuser, Basel, 1983.Google Scholar
  14. 14.
    Schmid, W.: Variation of Hodge structure: The singularities of the period mapping, Invent. Math. 22 (1973), 211–319.Google Scholar

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • C. A. M. Peters
    • 1
  • J. H. M. Steenbrink
    • 2
  1. 1.Department of MathematicsUniversity of Grenoble I, UMR 5582 CNRS-UJFSaint-Martin d'HèresFrance
  2. 2.Department of MathematicsUniversity of Nijmegen, ToernooiveldED NijmegenThe Netherlands

Personalised recommendations